# SDR 2003UALA00425

- Difficulty date: May 13, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N390UA
- Make and model: Boeing 737322
- Aircraft serial: 24665
- Aircraft time: 37,894 hours, 27,246 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT HAD AN UNSAFE GEAR INDICATION ON APPROACH.  FLEW A MISSED APPROACH AND USED ALTERNATE GEAR EXTENSION PROCEDURE.
